# SDR DXTA2021100149640

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 2,170 hours, 1,653 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE478AL0002
- Part serial: 0L215
- Condition: Defective
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

E2 OIL LO PRES RED CAS: ON CLIMB OUT FROM PHF, LEVELING AT 5000 FEET, E2 LOWPRESS RED CAS ILLUMINATED WITH ENGINE EXCEEDANCE WHITE CAS MESSAGE. QRH DIRECTS ENGINE SHUTDOWN. LANDED WITHOUT INCIDENT BUT 400 POUNDS OVER WEIGHT. // SIGNOFF//AFTER  EMBRAER REVIEW OF THE CMC DAT A, COMPLIED WITH RECOMMENDED FIM 79-31--00-810-802-A FOR FAILURE OF THE ENGINE 2 MAIN OIL PRESSURE SENSOR. ALL WIRJNG CHECKS GOOD, VERIFIED N0 ASSOCIATED GEA2 FAILURE IN CMC AND AVIONICS STATUS SHOWING GEA2 OPERATIONAL. FIM STATES THAT THE NEXT STEP IS TO REMOVE AND REPLACE THE MAIN OIL PRESSURE SENSOR ON THE RH ENGINE. PER EMBRAER FURTHER RECOMMENDATION, COMPLIED WITH ENGINE DCU DOWNLOAD IAW EMB-505 EMM 71-00-00-760-817 SENT FILES IN FOR REVIEW PRIOR TO ORDERING MOP SENSOR. PER PWC REVIEW, THEY BELIEVE THE FAILURE TO BE THE MOP CAUSING AN INDICATION ISSUE. PER NJA PWC REP, VERIFIED OIL PRESSURE DURING ENGINE SPOOL AND PERFORMED ENGINE RUNS AT VARIOUS POWER SETTINGS, INCLUDING HIGH POWER, WITH SUSPECT MOP SENSOR STILL INSTALLED. N0 DEFECTS NOTED, REPORTED FINDINGS TO PWC REP. PWC REP CONCURS TO REPLACE MOP SENSOR. REMOVED AND REPLACED NO.2 ENGINE MOP SENSOR IA W EMB-505 AMM 79-31--05-400-801-A. COMPLIED WITH ADDITTONAL ENGINE RUNS ATV ARIO US POWER SETITNGS, ALL OIL PRESSURE PARAMETERS NOMINAL. OPS CHECK AND LEAK CHECK GOOD. ACCESS CLOSED. VERIFIED OIL LEVEL DID NOTE  DECREASE AFTER ENGINE RUNS.
